Pacific Journal of Mathematics

Regularity and quotients in rings with involution.

Charles Lanski

Article information

Source
Pacific J. Math., Volume 56, Number 2 (1975), 565-574.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906378

Mathematical Reviews number (MathSciNet)
MR0374183

Zentralblatt MATH identifier
0301.16013

Subjects
Primary: 16A28

Citation

Lanski, Charles. Regularity and quotients in rings with involution. Pacific J. Math. 56 (1975), no. 2, 565--574. https://projecteuclid.org/euclid.pjm/1102906378


Export citation

References

  • [1] P. M. Cohn, Rings of fractions, The Amer. Math. Monthly, 78 (1971), 596-615.
  • [2] A. W. Goldie, Semi-prime rings with maximum condition, Prc. London Math. Soc, 10 (I960), 201-220.
  • [3] R. E. Johnson and L. S. Levy, Regular elements n semi-prime rings, Proc. Amer. Math. Soc,19 (1968), 961-963.
  • [4] I. N. Herstein, Topics in Ring Theory, University of Chicago Press, Chicago, 1969.
  • [5] I. N. Herstein and Lance Small, Nil rings satisfying certain chain conditions, Canad. J.Math., 16 (1964), 771-776.
  • [6] C. Lanski, On the relationship of a ring and the subring generated by its symmetric elerentsi Pacific J. Ma.,44 (1973), 581-592.
  • [7] C. Lanski, Chain conditions in rings with involution, J. London Math. Soc, 9 (1974), 93-102.
  • [8] C. Lanski,Regular elements in rings eith involution, Trans. Amer. Math.Soc,195(1974), 317-325.